# SDR HEEA083843

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,390 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Pin
- Part number: 406010429101
- Condition: Galled
- Location: M/R Drive Link
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLING AND PITTING ON THE INBOARD END OF THE MAIN ROTOR DRIVE LINK PIN.
